# SDR ASAA2013110396291

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 64,968 hours, 41,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 27, AISLE EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED EMERGENCY BATTERY CHARGING UNIT IAW 33-50-00.  OPS TEST NORMAL AT THIS TIME.
